Mirena IUD---- Pain and side effects?

Answers:0   |   LastUpdateAt:2012-07-22 05:29:03  

Question
cale
Asked at 2012-07-22 05:29:03
I am 27 years old and have had the mirena iud for 2 1/2 years now. I have not had a period since three months after having it inserted. I have 3 children. I was told about 5 months ago that I have cyst by a er doctor. He told me that it was from the iud. Recently I have been having awful pain in my lower stomach. It feels like really bad period cramps that doesnt go away. The pain is moving around towards my back. I am having some bleeding, mostly when I wipe. I am also having alot of headaches, breast tenderness, heartburn ( to the point to where I am throwing up) nausea, and constipation. I am unable to have the iud removed at this time being as my obgyn is going to charge me the full amount. They said my insurance will not cover the removal. I have read all the side effects on mirena and quite frankly they have me frightened. I would love to hear from another actually user of mirena. What could be wronge with me? I also have spotted vision at times and have extreme anxiety. I did not have any of these symptoms before I had mirena inserted. It just seems the longer it stays in the worse I feel. Thank you for reading this and I hope that someone can give me some kind of idea as of what is wronge and what to do. I know you are not doctors. Just looking for advice. Thank you
Answers

This Question:"Mirena IUD---- Pain and side effects?" No answers yet. Be the first!
Related Questions
1
  • Answer This Question:Mirena IUD---- Pain and side effects?